# SDR HNAA2024071900553

- Difficulty date: June 12, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 46,454 hours, 41,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2051 CTR FUSE II, LH UNDERFLOOR OMEGA BEAM CRACKED AT FR24-27.  RAR OMEGA BEAM IAW SRM 51-40-02
